# SDR IPXA2024090408239

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 77,421 hours, 16,948 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Unit
- Condition: No Test
- Location: Emergency
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON F/O PREFLIGHT LVL 1 EMER POWER TEST FAIL. WITH L EMER AC OFF LIGHT ILL. '' L EMER AC". PER FIM 24-24-01-00 PERFORMED EMERG POWER TEST. ALL TESTS PASSED. NO DEFECTS NOTED AT THIS TIME. BATT VOLTAGE NORMAL. ELEC SYSTEM CHECKS GOOD.
